Tuesday, 2 February 2010

I am a little bit in shock.....................

and very sad.............

Went to my weigh in and I have put 3.5lbs on...................I have done loads of exercise, counted all my points even when I had chips and onion rings on Friday night and was really expecting a loss..........

The only other thing this week is that I was ill and I have been on antibiotics since Saturday but I don't think medicine affects your weight does it????

I am going to feel crap all tonight then I am going to keep on sticking to it and hope that my body will right itself.........

:0(
xxx

6 comments:

  1. Stay positive, hopefully it will right itself next week, chips and onion rings can't possibly equal a 3.5 gain so stay strong, it'll come right x

    ReplyDelete
  2. I'm sure the antibiotics can cause water retention or some other side effect that would account for the gain. I'm sure you'll see a good loss next week! Keep it up and hope you're feeling better. xxx

    ReplyDelete
  3. How annoying and understandably so. It should right itself next week on the scales. Hope you're starting to feel better x

    ReplyDelete
  4. Oh, ugh. It's a fluke, it *will* right itself next week. Antibiotics lead to yeast buildup, leads to bloating and fluid retention. Try taking a probiotic to counter the effect, and chug that water. ((()))

    ReplyDelete
  5. hi

    Dont worry antibiotics do cause a weight fluctuation, causes major water retention, it will wear off a few days after you have finished the course. Stick with it.

    Vics

    ReplyDelete
  6. I hate weeks like that and really can sympathise with you. Hang in there and Im sure you will find that next week it will sort itself out and give you a loss. Dont give up, you have come so far x

    ReplyDelete